# SDR SB07077

- Difficulty date: September 12, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Harness
- Part number: TC17401
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL - FLT 1157  ON CLIMBOUT FROM PHL, EN ROUTE TO RSW, THE NR 2 ENGINE EXPERIENCED AN OVERTEMP WITH EGT INDICATING 1083 DEGREES C.  ALL OTHER ENGINE PARAMETERS WERE NORMAL.  CREW DECLARED AN EMERGENCY, PULLED THE NR 2 ENGINE BACK TO IDLE AND RETURNED TO FIELD AT PHL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE.  MAINTENANCE ACCOMPLISHED BOROSCOPE INSPECTION OF HPT AND LPT BLADES PER MM.  NO DAMAGE FOUND.  INSPECTED RECEPTACLES D3304 AND D1208 AND TORQUED TO 60 IN/LBS.  NO DEFECTS NOTED.  REMOVED AND REPLACED THE NR 2 ENGINE UPPER LEFT-HAND EGT HARNESS AND THE NR 2 ENGINE EGT INDICATOR, AS PRECAUTIONARY.  ACCOMPLISHED POWER ASSURANCE CHECK, TEST NR 5, AND ACCEL/DECEL TEST.  ALL CHECKS GOOD.
